Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys,

This is my first post here; I recently started taking Clavaris (one 40mg pill every morning) and I am on day 46 of 140. Everything is going great, my skin is looking clearer than it has in years and overall I'm extremely happy. The only problem I've been experiencing is persistent fatigue and back soreness! The fatigue bothers me more than the back pains. It's gotten worse over the past two or three weeks and I'm not sure how to boost my energy. I've been getting a lot of head rushes lately where my vision will "blackout" or cloud up a little and I get dizzy like I'm going to faint, especially at times when I stand up.

I know others have experienced tiredness, weakness, fatigue, but to this extent? How are you dealing with it (changing diet, exercise, drinking more water, etc.)? I ride my bike almost everyday, but it's been harder to even find the motivation feeling this weak.

Any help/comments are much appreciated.

Share this post


Link to post
Share on other sites

Heya

I don't believe is is usual to experience these symptoms so early into treatment- being about 1 1/2 months in. Isotretinoin can also affect blood sugar levels. Please contact your Dermatologist or GP asap for advice.

Best, Shantelle

Share this post


Link to post
Share on other sites
Have you checked you thyroid values with a doctor?

Oh, no, I haven't... this might have something to do with my fatigue, though. My mother has Hyperthyroidism and my her mother has hypothyroidism. The fatigue hasn't hit yet today but I will definitely mention this to my dermatologist, I'm due to see her next week.

Share this post


Link to post
Share on other sites
Heya

I don't believe is is usual to experience these symptoms so early into treatment- being about 1 1/2 months in. Isotretinoin can also affect blood sugar levels. Please contact your Dermatologist or GP asap for advice.

Best, Shantelle

I will be sure to do this. Thank you for the input!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×